American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] William S. Hall. The bifurcation of solutions in Banach spaces . Trans. Amer. Math. Soc. 161 (1971) 207-218. MR 0282267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. V. Petryshyn and P. M. Fitzpatrick. New existence theorems for nonlinear equations of Hammerstein type. . Trans. Amer. Math. Soc. 160 (1971) 39-63. MR 0281065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert H. Martin. Bounds for solutions to a class of nonlinear integral equations . Trans. Amer. Math. Soc. 160 (1971) 131-138. MR 0283643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Victor J. Mizel and K. Sundaresan. Representation of vector valued nonlinear functions . Trans. Amer. Math. Soc. 159 (1971) 111-127. MR 0279647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. F. Webb. Nonlinear evolution equations and product stable operators on Banach spaces . Trans. Amer. Math. Soc. 155 (1971) 409-426. MR 0276842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Terrence S. McDermott. Nonlinear mappings in locally convex spaces . Trans. Amer. Math. Soc. 153 (1971) 157-165. MR 0270232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. T. Rockafellar. On the maximality of sums of nonlinear monotone operators . Trans. Amer. Math. Soc. 149 (1970) 75-88. MR 0282272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. G. Dotson. On the Mann iterative process . Trans. Amer. Math. Soc. 149 (1970) 65-73. MR 0257828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. V. Petryshyn and T. S. Tucker. On the functional equations involving nonlinear generalized $P$-compact operators . Trans. Amer. Math. Soc. 135 (1969) 343-373. MR 0247539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Locker. An existence analysis for nonlinear equations in Hilbert space . Trans. Amer. Math. Soc. 128 (1967) 403-413. MR 0215142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Felix E. Browder. Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces . Trans. Amer. Math. Soc. 118 (1965) 338-351. MR 0180884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1